# SDR F3LA200700178

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 11,393 hours, 5,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RT ROWS 9 AND 10 - BURNING WIRE SMELL AT 02 COMPARTMENT IN OVERHEAD BIN.  HOT TO TOUCH.  INSPECTED LIGHTS, WIRING AND PAX OXYGEN GENERATORS FOR ACCIDENTAL DISCHARGE.  NO DEFECTS NOTED AT SEAT ROWS 9 AND 10 DEF.  REPLACED PASSENGER READING LIGHT POWER UNITS AS A PRECAUTIONARY MEASURE AT ROWS 9 AND 10 DEF IAW AMM 23-73-38, PB 401.  OPS CHECKED GOOD.
